# SDR UPS98226420

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING NRC FUSELAGE 70 CUSTOMER NR 677615 DISCOVERED STRINGER AND STRINGER TIE CORRODED BS 420 STR 23R.  REPAIRED STRINGER FROM BS 416 TO 440 PER 727 SRM 53-10-3 AND REPAIRED STRINGER TIE PER SRM 53-10-3, 51-30-2 AND 53-10-1.
